# SDR GTIA2024010737734

- Difficulty date: January 4, 2024
- Submitted: January 7, 2024
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 15,701 hours, 6,565 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DECENT FA NOTIFIED ME ABOUT 3000 FT OF A DIRTY SOCK SMELL IN THE CABIN-PERFORMED T/S IAW TSM 05-50-00-810 NO ODOR PRESENT. PREFORMED ECS DECONTAMINATION OF PACKS 1 &2 IAW AMM 21-00-00. RR BOTH RECIRC FILTERS IAW AMM 21-21-41 AS PRECAUTIONARY MEASURE A/C OK FOR SVC
